| Model Number |
LF1623 |
| Medical Device Problem Code |
Energy Output To Patient Tissue Incorrect (1209)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The customer reported that during a procedure, the device had an issue with inadequate sealing.The instrument was in use with a forcetriad generator, and the issue continued when tested with an ls10 generator.A new device was connected to the generator and had no issue with sealing.There were no regrasp alarms or evidence of energy delivery, but an end tone was heard.No patient injury resulted from the issue.
Additional Manufacturer Narrative
Additional: correction: (udi #),evaluation summary: two devices were received for evaluation.The devices had been used in the treatment or diagnosis of a patient.A review of the lot number reported indicates that the products were within the assigned expiration date at the time of the reported incident.The returned products met specification as received.The reported condition was not confirmed.Functional testing was performed with the returned device on porcine kidney tissue.Multiple seals on various size vessels were made and a full thermal effect was visually verified.The devices were activated while pressing the button and with the rotation knob in various positions to detect any problematic activation issues.All seal cycles were completed satisfactorily and end tones were heard indicating completed activation cycles.The investigation found the devices to function normally and within specifications.The instructions for use (ifu) states, keep the instrument jaws clean.Build up of eschar may reduce sealing and/or cutting effectiveness.Wipe jaw surfaces and edges with a wet gauze pad as needed.If information is provided in the future, a supplemental report will be issued.